# SDR SWIA202053874

- Difficulty date: September 22, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cup
- Part number: 601R31527137
- Condition: Corroded
- Location: Door Hand Rail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HAND RAIL STOW CUPS ARE CORRODED.  C-CHECK RO 11/11/2020.  LOCATED, DRILLED, AND INSTALLED NEW FWD AND AFT STOW CUP ASSEMBLY'S, IAW CRJ-200 SRM.
